# SDR REXA201100051

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 14,970 hours, 12,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION, PITTING, FLAKING OF METAL, ON SERVICE DOOR LOWER SILL PLATE ASSY.  REMOVED AND REPLACED LOWER SILL PLATE ASSY IAW NDT PART 9, 53-21-08.
